# SDR LR7A2014053100730

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,859 hours, 30,571 cycles
- Engine: Allsn 501D22A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Cracked
- Location: Fireseal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND NR 2 ENGINE QEC FIRESEAL RETAINER & ANGLE BROKEN ON LOWER LT SIDE OF FIREWALL,  REPAIRED IAW MEA 382-71-14-012.
